# SDR DHL2004809515

- Difficulty date: January 5, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SPLICE FITTING CRACKED 3.000, STA 600.000 TO STA 620.000 L-31L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.
